# SDR AALA201802139015

- Difficulty date: February 11, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 17,218 hours, 6,927 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR SLIDE COVER DETACHED.  MAINTENANCE ATTACHED THE DOOR SLIDE COVER IAW AMM 25-60-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
